# SDR DALA2018110206413

- Difficulty date: October 9, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 81,651 hours, 10,635 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 1562
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS NOTED ON THE FAIL SAFE IN THE BULK CARGO,  BS 1562, STRINGERS 37L - 37R. REPAIRED IAW ER/A 571857-14AD.
